Pseudolinear fuzzy mappings

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

2 Scopus Citations
View graph of relations

Author(s)

  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)965-970
Journal / PublicationEuropean Journal of Operational Research
Volume182
Issue number2
Publication statusPublished - 16 Oct 2007

Abstract

Two classes of fuzzy mappings, called pseudolinear and η-pseudolinear fuzzy mappings are introduced by relaxing the definitions of pseudo-convex and pseudo-invex fuzzy mappings. First, some characterizations of pseudolinear and η-pseudolinear fuzzy mappings are obtained. Then, characterizations of the solution sets of pseudolinear and η-pseudolinear fuzzy programs are derived. © 2006 Elsevier B.V. All rights reserved.

Research Area(s)

  • Convex fuzzy mappings, Fuzzy numbers, Pseudolinear fuzzy mappings

Citation Format(s)

Pseudolinear fuzzy mappings. / Mishra, S. K.; Wang, S. Y.; Lai, K. K.

In: European Journal of Operational Research, Vol. 182, No. 2, 16.10.2007, p. 965-970.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal